Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Book
Number of items: 20.

Article

Liu, W.B. and Gong, W. and Yan, N. (2009) A new finite element approximation of a state-constrained optimal control problem. Journal of Computational Mathematics, 27 (1). pp. 97-114. ISSN 0254-9409. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2009) LOCAL A POSTERIORI ERROR ESTIMATES FOR CONVEX BOUNDARY CONTROL PROBLEMS. SIAM Journal on Numerical Analysis, 47 (3). pp. 1886-1908. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Feng, T. and Yan, N. and Liu, W.B. (2008) Adaptive Finite Element Methods for the Identification of Distribution Parameters in Elliptic Equation. Advances in Computational Mathematics, 29 (1). pp. 27-53. ISSN 1019-7168. (The full text of this publication is not available from this repository)

Liu, W.B. and Carstensen, C and Yan, N. (2006) A Posteriori Error Estimates For Finite Element Approximation of Parabolic p-Laplacian. SIAM Journal on Numerical Analysis, 43 (6). 2294 - 2319. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

Liu, W.B. and Carstensen, C and Yan, N. (2006) A Posteriori Fe Error Control for P-Laplacian by Gradient Recovery in Quasi-norm. Mathematics of Computation, 75 (256). pp. 1599-1616. ISSN 0025-5718 . (The full text of this publication is not available from this repository)

Liu, W.B. and Ma, H.P. and Tang, T. and Yan, N. (2004) A Posteriori Error Estimates for Discontinuous Galerkin Time-Stepping Method for Optimal Control Problems Governed By Parabolic Equations. SIAM Journal on Numerical Analysis, 42 (3). pp. 1032-1061. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2003) A Posteriori Error Estimates For Control Problems Governed by Stokes' Equations. SIAM Journal on Numerical Analysis, 40 (5). pp. 1805-1869. ISSN 00361429. (Access to this publication is restricted)
[img]

Liu, W.B. and Yan, N. (2003) A Posteriori Error Estimates For Nonlinear Elliptic Control Problems. Application of Numerical Analysis, 47 (2). pp. 173-187. ISSN 0168-9274. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2003) A Posteriori Error Estimates for Optimal Control Problems Governed By Parabolic Equations. Numerische Mathematik, 93 (3). pp. 497-521. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2002) A Posteriori Error Estimates for Convex Boundary Control Problems. SIAM Journal of Numerical Analysis, 39 (1). pp. 73-99. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2002) Quasi-Norm Interpolation Error Estimation and a Posterori Error Estimates for P-Laplacian. SIAM Journal on Numerical Analysis, 40 (5). pp. 1870-1895. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2002) Quasi-Norm Local Error Estimates For Finite Element Approximation of P-Laplacian. SIAM, Journal on Numerical Analysis, 39 (1). pp. 100-127. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2001) Quasi Norm a Posteriori Error Estimates Based on Gradient Recovery or Residual Estimation. Journal of Scientific Computing, 16 (4). pp. 435-477. ISSN 0885-7474. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2001) A Posteriori Error Estimates For Distributed Optimal Control Problems. Advances in Computational Mathematics, 15 (1-4). pp. 285-309. ISSN 1019-7168 . (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2001) Quasi-Norm a Posteriori Error Estimates For Non-Conforming Finite Element Approximation of P-Laplacian. Numerische Mathematik, 89 (2). pp. 341-378. ISSN 0029-599X (Print) 0945-3245 (Online). (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2001) Quasi-norm local error estimates for p-laplacian. SIAM. J. Numer.Anal, 39 (1). pp. 100-127. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2001) Some a Posteriori Error Estimators for p-Laplacian Based on Residual Estimation or Gradient Recovery. JSC, 16 (4). pp. 435-477. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2000) A Posteriori Error Estimators for a Class of Variational Inequalities. Journal of Scientific Computing, 15 (3). pp. 361-393. ISSN 0885-7474. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2000) A Posteriori Error Estimates for a Model Boundary Optimal Control Problem. Journal of Computational and Applied Mathematics, 120 (1-2). pp. 159-173. ISSN 0377-0427. (The full text of this publication is not available from this repository)

Book

Liu, W.B. and Yan, N. (2008) Adaptive Finite Element Methods for Optimal Control Governed by PDEs: C Series in Information and Computational Science 41. Science Press, China ISBN 9787030222565 . (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 15:21:13 2014 BST.